MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC S8-3T MICRO TEE TRANSDUCER

PHILIPS ULTRASOUND, INC S8-3T MICRO TEE TRANSDUCER
Model Number 989605420183
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Return of the suspect transducer is anticipated.Evaluation of the transducer will be included in a follow up report upon its return and investigation completion.
 
Event or Problem Description
A customer reported an s8-3t model transducer was producing deteriorated 2d image quality.There was no injury associated with this event.
 
Additional Manufacturer Narrative
Evaluation of the transducer confirmed the imaging issue as described by the customer.Investigation of the device noted oil separation within the lens, corrosion and chipping on the can, scratches on the window, tip shell, handle and knob, and chemical damage to the i-tube, sheath and tip shell.The extensive physical damage to the transducer inhibited the overall performance of the device and is indicative of improper maintenance.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
S8-3T MICRO TEE TRANSDUCER
Common Device Name
S8-3T MICRO TEE TRANSDUCER
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key8889332
Report Number3019216-2019-00050
Device Sequence Number19185644
Product Code ITX
UDI-Device Identifier00884838067523
UDI-Public(01)00884838067523
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605420183
Device Lot NumberB1J2HV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/27/2019
Supplement Date Received by Manufacturer05/27/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1